# SDR CA140808002

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC SERIAL 5908, 5920 TO 5966  IT HAS BEEN RECENTLY DISCOVERED THAT THE SUBJECT PART NUMBER M81714/17-D31, M81714/17-D32, M81714/17-D33, M81714/17-D34, M81714/17-D35, M81714/17-D37, M81714/17-D38, M81714/17-D44 TERMINAL JUNCTION BLOCK WITH DATE CODES 1233 THROUGH 1320 MAY EXPERIENCE INTERMITTENT ELECTRICAL CONNECTION DUE TO AN INTERNAL BUSSING MANUFACTURING DISCREPANCY.
